Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2018, Article ID 5360857, 13 pages
https://doi.org/10.1155/2018/5360857
Research Article

Estimates on the Bergman Kernels in a Tangential Direction on Pseudoconvex Domains in

Department of Mathematics, Sogang University, Seoul 04107, Republic of Korea

Correspondence should be addressed to Sanghyun Cho; rk.ca.gnagos@ohchs

Received 2 March 2018; Accepted 5 July 2018; Published 18 July 2018

Academic Editor: Milan Pokorny

Copyright © 2018 Sanghyun Cho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Bergman, The kernel function and conformal mapping, American Mathematical Society, Providence, R.I., 2nd edition, 1970. View at MathSciNet
  2. D. W. Catlin, “Estimates of invariant metrics on pseudoconvex domains of dimension two,” Mathematische Zeitschrift, vol. 200, no. 3, pp. 429–466, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. J. D. McNeal, “Boundary behavior of the Bergman kernel function in C2,” Duke Mathematical Journal, vol. 58, no. 2, pp. 499–512, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Nagel, J.-P. Rosay, E. M. Stein, and S. Wainger, “Estimates for the Bergman and Szegö kernels in C2,” Annals of Mathematics: Second Series, vol. 129, no. 1, pp. 113–149, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. D. McNeal, “Local geometry of decoupled pseudoconvex domains,” in Complex analysis (Wuppertal, 1991), Aspects Math., E17, pp. 223–230, Friedr. Vieweg, Braunschweig, 1991. View at Google Scholar · View at MathSciNet
  6. J. D. McNeal, “Estimates on the Bergman kernels of convex domains,” Advances in Mathematics, vol. 109, no. 1, pp. 108–139, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. K. Diederich, G. Herbort, and T. Ohsawa, “The Bergman kernel on uniformly extendable pseudoconvex domains,” Mathematische Annalen, vol. 273, no. 3, pp. 471–478, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. S. Cho, “Boundary behavior of the Bergman kernel function on some pseudoconvex domains in C,” Transactions of the American Mathematical Society, vol. 345, no. 2, pp. 803–817, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. Cho, “Estimates of the Bergman kernel function on certain pseudoconvex domains in Cn,” Mathematische Zeitschrift, vol. 222, no. 2, pp. 329–339, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  10. P. Charpentier and Y. Dupain, “Estimates for the Bergman and Szegö projections for pseudoconvex domains of finite type with locally diagonalizable Levi form,” Publicacions Matemàtiques, vol. 50, no. 2, pp. 413–446, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  11. P. Charpentier, Y. Dupain, and M. Mounkaila, “Estimates weighted Bergman projections on pseudo-convex domains of finite type in Cn,” Complex Variables and Elliptic Equations, vol. 59, no. 8, pp. 1070–1095, 2014. View at Google Scholar
  12. P. Charpentier, Y. Dupain, and M. Mounkaila, “On estimates for weighted Bergman projections,” Proceedings of the American Mathematical Society, vol. 143, no. 12, pp. 5337–5352, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. J. P. D'Angelo, “Real hypersurfaces, orders of contact, and applications,” Annals of Mathematics, vol. 115, no. 3, pp. 615–637, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  14. G. Herbort, “Logarithmic growth of the Bergman kernel for weakly pseudoconvex domains in C3 of finite type,” Manuscripta Mathematica, vol. 45, no. 1, pp. 69–76, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  15. D. Catlin, “Subelliptic estimates for the -Neumann problem on pseudoconvex domains,” Annals of Mathematics: Second Series, vol. 126, no. 1, pp. 131–191, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Y. You, “Necessary conditions for Hölder regularity gain of equation in C3,” Purdue University, West Lafayette, IN, 2011.